MAUDE Adverse Event Report: ERBE MEDICAL, LLC ERBEFLO CLEVERCAP®; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

ERBE MEDICAL, LLC ERBEFLO CLEVERCAP®; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number 20325-239
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Carbon dioxide (co2) was not working ¿ team troubleshot and checked connections.Changed to air and still would not work.

Brand Name
ERBEFLO CLEVERCAP®
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
ERBE MEDICAL, LLC
405 w geneva dr
tempe AZ 85282
MDR Report Key20350661
Report Number20350661
Device Sequence Number15459929
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public(01)04065655000375(17)261023(10)W0415682
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
Report Date (Section F) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20325-239
Device Catalogue Number20325-239
Device Lot NumberW0415682
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight53 KG
Date Report Sent to FDA09/11/2024